MAUDE Adverse Event Report: CONTURA INTERNATIONAL A/S BULKAMID; AGENT, BULKING, INJECTABLE FOR GASTRO-UROLOGY USE

CONTURA INTERNATIONAL A/S BULKAMID; AGENT, BULKING, INJECTABLE FOR GASTRO-UROLOGY USE
Model Number 50050
Medical Device Problem Codes Fluid/Blood Leak (1250); Obstruction of Flow (2423); Incomplete or Inadequate Connection (4037)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the bulkamid injection, the clinical team encountered resistance while attempting to advance the bulking material through the needle.During this process, a leak of material was observed due to a failure of the luer-lock connection between the needle and the syringe.The physician was able to deliver approximately one full tube of material.Although partial delivery was achieved, the treatment was not considered optimal.According to the physician, two devices exhibited the issue.The patient was under general anesthesia at the time of the procedure.No additional patient complications were reported in association with this event.
 
Additional Manufacturer Narrative
Block h6: imdrf code f1001 is being used to capture the reportable event of absence of treatment.Block h11: we are unable to provide the unique identifier (udi) # for this product.All available product data has been included in this report.The device was not returned for analysis; therefore, a technical analysis could not be performed.Based on the information provided, the most probable cause of the reported issue cannot be established due to lack of evidence.Since the investigation findings do not clearly confirm the presence or absence of the reported problem with the device, the investigation conclusion code selected for this complaint is unable to exclude device problem.

Brand Name
BULKAMID
Common Device Name
AGENT, BULKING, INJECTABLE FOR GASTRO-UROLOGY USE
Manufacturer (Section D)
CONTURA INTERNATIONAL A/S
sydmarken 23
soborg 2860
DA  2860
Manufacturer (Section G)
CONTURA INTERNATIONAL AS
sydmarken 23
soeborg 2860
DA   2860
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24715810
Report Number2124215-2026-16951
Device Sequence Number5726558
Product Code LNM
UDI-Device Identifier10810005340509
UDI-Public(01)10810005340509
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P170023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number50050
Device Catalogue Number50050
Device Lot NumberAU2F243601
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Supplement Date Received by Manufacturer05/11/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date06/10/2026
Date Device Manufactured10/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age43 YR
Patient SexFemale
Patient Weight59 KG